# SDR 2003UALA00136

- Difficulty date: February 2, 2003
- Submitted: February 12, 2003
- Operation: Air carrier
- Aircraft: N619UA
- Make and model: Boeing 767222
- Aircraft serial: 21879
- Aircraft time: 71,533 hours, 18,238 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Condition: Binding
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENGINE THROTTLE CABLE BINDING.  LEFT THROTTLE LEVER WILL NOT PROCEED PAST IDLE.  NO THROTTLE RESPONSE AT 20 KTS.  PUSH-PULL CABLE FOUND BINDING.  CABLE WAS REPLACED.  DELAY 2:48.  PULL CHECK AND INSPECTION DONE AT C-CHK.  NO KNOWN PREVIOUS INCIDENTS.
